Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

what could be wrong with a 6 year old who has headache and fever with shivering and vomiting feeling?

my 6 year old small (petite) daughter has had headaches n fever for 2 days, says she has neck and sinus pain (drainage into throat ) her eyes look kinda puffy too, when were outside i 30 plus muggy degrees weather she says it gets worse, i can see her shivering too now this is nearing day 3 if she takes tylenol she eats n drinks but now says IF she takes tylenol she will puke? PLEASE HELP?? ~JENNIFER R (Peterborough, ON, Canada)
Asked On : Sun, 10 Jul 2011
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that your daughter is having upper respiratory tract infection.
Go for antibiotic course like Azzithromycin.
Give plenty of water and tylenol as and when required.
Go for blood and urine test as she is having puffy eye.
Consult doctor and seek his advice.
ok and bye.
Answered: Sun, 10 Jul 2011
I find this answer helpful
General & Family Physician Dr. Meeta Misra's  Response
Hi, your little daughter is most likely suffering from upper respiratory infection, like tonsillitis or pharyngitis. She may need a short course of antibiotics. But it would be better to do investigations like CBC, MP, Sr Bil, SGPT etc, after Doctors consultation. Give her hot milk, soups etc. Avoid cold drinks, icecreams and refrigerated items.
Good Luck.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor